# SDR DXTA2023092996850

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 15,501 hours, 10,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER GALLEY COUNTERTOP WHICH ILLUMINATES THE MAIN CABIN DOOR INOP DURING PREFLIGHT CHECKS.  WITH CREW ONBOARD, VERIFIED GALLEY EMERGENCY LIGHT TURNED ON WITH APU RUNNING. ADVISE TO SHUTDOWN APU IN ORDERTO GVI LAMP. SHUTDOWN APU, GVI LAMP CONTACTS, NO DEFECTS NOTED, REINSTALLED LAMP. WITH NO POWER TO AIRCRAFT OPS CHECKS EMERGENCY LIGHTS CHECKS GOOD IAW CE680 AMM 33-50-01. VERIFIED WITH CREW APU RUNNING FOR SOME TIME AND BATTERY CHARGED. CREW IS SATISFIED WITH OPS CHECKS. MCC NOTIFIED NO FURTHER ACTION NEEDED.
